Varying driver velocity fields in photospheric MHD wave simulations

Leonard, A.J., Mumford, S.J., Fedun, V. et al. (1 more author) (2018) Varying driver velocity fields in photospheric MHD wave simulations. Monthly Notices of the Royal Astronomical Society, 480 (2). pp. 2839-2845. ISSN 0035-8711



  • Leonard, A.J.
  • Mumford, S.J.
  • Fedun, V.
  • Erdelyi, R.
Copyright, Publisher and Additional Information: © 2018 The Author(s). Published by Oxford University Press on behalf of The Royal Astronomical Society. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (, which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
Keywords: Sun: oscillations; Sun: chromosphere; methods: numerical; MHD; waves
  • Accepted: 23 July 2018
  • Published (online): 27 July 2018
  • Published: October 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
Science and Technology Facilities CouncilST/L006316/1; ST/M000826/1
The Royal SocietyIE161153
Depositing User: Symplectic Sheffield
Date Deposited: 03 Aug 2018 09:45
Last Modified: 14 Aug 2020 13:45
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: